Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ms-PiggleWiggle

Retin A micro and Scars

Recommended Posts

hi guys

ok...im on retin a .04 for 25 days....ive been noticing that scars are appearing...as in slight indents and ice picks...and also scarred pores. is it because of retin a?

Back then..i used to squeeze the gunk out of my pores without a problem..the area arounds my nose..but lately ive noticed a lot of little ice pick like scars around that area....i just squeezed another pore too see if its really the case or if its my imagination. any idea what is up? should i stop retin a?! please guys.... i need help. acne is bad enough scarring is just three times as bad. god this really sucks

please guys respond and give me any advice. sad.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×